MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US GLOBAL C.A.P. HEAD HA 52X21; GLOBAL CAP IMPLANT : SHOULDER HUMERAL HEADS

DEPUY ORTHOPAEDICS INC US GLOBAL C.A.P. HEAD HA 52X21; GLOBAL CAP IMPLANT : SHOULDER HUMERAL HEADS
Model Number 1230-52-025
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Erosion (1750); Pain (1994); Pocket Erosion (2013)
Date of Event 04/27/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint #: (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Revision of the right shoulder today at north tees hospital.Prosthesis to be kept at hospital at surgeons request.Revision due to pain and glenoid erosion.Apg+ and global ap implanted today.
 
Additional Manufacturer Narrative
Product complaint #
=
> (b)(4) investigation summary
=
> no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.Device history lot
=
> the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.Corrected: h6 (clinical codes).

Brand Name
GLOBAL C.A.P. HEAD HA 52X21
Common Device Name
GLOBAL CAP IMPLANT : SHOULDER HUMERAL HEADS
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key11801068
Report Number1818910-2021-09889
Device Sequence Number11729652
Product Code HSD
UDI-Device Identifier10603295017837
UDI-Public10603295017837
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K033516
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2008
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/27/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number1230-52-025
Device Catalogue Number123052025
Device Lot NumberZ5NESA000
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 04/27/2021
Supplement Date Received by Manufacturer06/29/2021
Initial Report FDA Received Date05/10/2021
Supplement Report FDA Received Date07/01/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
GLOBAL C.A.P. HEAD HA 52X21; UNK SHOULDER GLENOID GLOBAL APG+
Outcome Attributed to Adverse Event Required Intervention;
Patient Age58 YR